About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 856302, 11 pages
http://dx.doi.org/10.1155/2012/856302
Research Article

A Contraction Fixed Point Theorem in Partially Ordered Metric Spaces and Application to Fractional Differential Equations

Department of Computer Science, Aba Teachers College, Sichuan, Wenchuan 623002, China

Received 23 September 2012; Accepted 31 October 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Xiangbing Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Sumit Chandok, and Mihai Postolache, “Fixed point theorem for weakly Chatterjea-type cyclic contractions,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Hakimeh Mohammadi, and Shahram Rezapour, “On a nonlinear fractional differential equation on partially ordered metric spaces,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar